Alert archive / North Carolina / Tornado Warnings in 2020

Tornado Warning 23, NWS Newport/Morehead City, NC

December 16, 2020Craven County, Jones County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Dec 16, 2020, 1:44 PM EST for Craven County, Jones County, North Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 16, 2020, 1:44 PM EST (18:44 UTC)
Expired
Dec 16, 2020, 2:15 PM EST
In force
31 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Craven County, NC, Jones County, NC

The radar

The Morehead City radar (KMHX), 27 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.7 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2020-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2020-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
671 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

087 
WFUS52 KMHX 161844
TORMHX
NCC049-103-161915-
/O.NEW.KMHX.TO.W.0023.201216T1844Z-201216T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
144 PM EST Wed Dec 16 2020

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Southeastern Jones County in eastern North Carolina...
  South central Craven County in eastern North Carolina...

* Until 215 PM EST.
    
* At 144 PM EST, a severe thunderstorm capable of producing a tornado
  was located near Kuhns, or 9 miles northeast of Piney Green, moving
  north at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  New Bern, Stella, Maysville, Kuhns, Riverdale, Catfish Lake and
  Pollocksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3474 7713 3476 7713 3478 7717 3480 7717
      3481 7720 3483 7718 3484 7720 3489 7722
      3490 7725 3493 7727 3494 7730 3504 7730
      3500 7697 3481 7704 3480 7711 3479 7712
      3477 7713 3475 7711 3474 7712
TIME...MOT...LOC 1844Z 186DEG 20KT 3483 7718 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

8
2 follow-up statements
863 
WWUS52 KMHX 161854
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
154 PM EST Wed Dec 16 2020

NCC049-103-161915-
/O.CON.KMHX.TO.W.0023.000000T0000Z-201216T1915Z/
Jones NC-Craven NC-
154 PM EST Wed Dec 16 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EST FOR
SOUTHEASTERN JONES AND SOUTH CENTRAL CRAVEN COUNTIES...
    
At 154 PM EST, a severe thunderstorm capable of producing a tornado
was located near Catfish Lake, or 12 miles west of Havelock, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
New Bern, Riverdale and Catfish Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, call the National
Weather Service office in Newport at 1-800-889-
6889. This act may save lives of others in the path of dangerous
weather.

&&

LAT...LON 3485 7716 3489 7717 3502 7716 3500 7697
      3484 7705 3483 7712
TIME...MOT...LOC 1854Z 218DEG 23KT 3489 7711 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

DAG
208 
WWUS52 KMHX 161903
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
203 PM EST Wed Dec 16 2020

NCC103-161913-
/O.CAN.KMHX.TO.W.0023.000000T0000Z-201216T1915Z/
Jones NC-
203 PM EST Wed Dec 16 2020

...THE TORNADO WARNING FOR SOUTHEASTERN JONES COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3490 7710 3501 7709 3500 7697 3488 7703
      3488 7707
TIME...MOT...LOC 1903Z 220DEG 25KT 3494 7705 

$$

NCC049-161915-
/O.CON.KMHX.TO.W.0023.000000T0000Z-201216T1915Z/
Craven NC-
203 PM EST Wed Dec 16 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EST FOR SOUTH
CENTRAL CRAVEN COUNTY...
    
At 203 PM EST, a severe thunderstorm capable of producing a tornado
was located over Catfish Lake, or 8 miles west of Havelock, moving
northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
New Bern and Riverdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, call the National
Weather Service office in Newport at 1-800-889-
6889. This act may save lives of others in the path of dangerous
weather.

&&

LAT...LON 3490 7710 3501 7709 3500 7697 3488 7703
      3488 7707
TIME...MOT...LOC 1903Z 220DEG 25KT 3494 7705 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

DAG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Dec 16, 1:19 PM EST, 25 minutes earlier.

Area forecast discussion, Dec 16, 1:19 PM EST, 25 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
119 PM EST Wed Dec 16 2020

.SYNOPSIS...
An area of low pressure will lift across eastern NC today. High
pressure builds back in Thursday through Saturday. A weak cold
front will move through Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 115 PM Wednesday...The latest radar returns is showing
widespread rain across ENC as the center of the low will be
moving onshore. Dewpoints along the immediate coast are now in
the low 60s with instability making its way into Onslow and
Carteret Cty, coupled with bulk shear AOA 50kt. Conditions
continue to remain very favorable for severe weather as a few
SPS have already been issued. Lowered temps about 5 degrees due
to the widespread rain with this update.

Prev Dis...The latest analysis is showing the low pressure
system located off the Charleston, SC coast, where on satellite,
the low is starting to strengthen. Meanwhile, aloft, the robust
upper level shortwave located over the Deep South will move
into the southern Appalachian by early this afternoon, allowing
for the low to further strength and lift into ENC. The low is
progged to lift along the Highway 17 corridor with areas to the
east briefly residing in the warm sector this afternoon. The
latest severe wx parameters remain elevate for the potential for
severe wx where strong shear and helicity in place coupled with
instability increasing to around 500-1200 J/Kg can bring strong
to severe storms later today. The main threats remain damaging
winds and isolated tornadoes across the eastern half of the FA
where SPC has the area in a slight risk of severe storms. The
main window of severe wx is expected to be after 12 PM through
early this evening.

There will be periods of moderate to heavy rainfall but the low
will be quickly moving across the area so rainfall totals only
expected around a half to one inch. Will also see gusty winds as
the low will be deepening as it lifts across the area but
expect to remain below advisory criteria outside of stronger
storms. There will be a wide range of temps across the area with
western areas remaining in the 50s while east of the low track
temps will surge into the mid 60s to around 70 this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
As of 315 AM Wednesday...Low pressure will quickly lift north of
the area this evening with a cold front pushing offshore. Could
see a few lingering showers early but expect a drying and clearing
trend overnight. Wind will veer to westerly and remain gusty
overnight, especially along the coast, with CAA bringing
falling temps with lows in the mid to upper 30s inland to low to
mid 40s along the coast.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
As of 3 AM Wed... Dry and cool weather through early weekend,
with rain chances increasing Sun with a cold front. High
pressure builds in next week.

Thursday through Saturday...Surface low will continue to lift
along the NE coast Thu, while sfc high pressure gradually builds
in from the west. A strong shortwave will approach Thu and
pivot through the Carolinas Thu night. Still looks moisture
starved, but lift may be strong enough to squeak out a few light
showers or sprinkles. If any precip develops, think it would be
primarily liquid but can't rule out a few flurries mixed in
given the thermo profiles. High pressure will continue to build
in, becoming centered over the area Fri night and Sat. Highs
generally in the upper 40s to low 50s with lows around 30 inland
to near 40 beaches.

Sunday and Monday...High pressure will shift off the coast
Saturday night and a weak cold front is forecast to move into
the area Sunday. Latest guidance is trending drier but will
continue low chance pops. Front is progged to push off the coast
Sun afternoon and could see waves of low pressure develop along
it just off the coast. Guidance now trying to show a stronger
low developing along the front Sunday night in the GOM, then
pushing eastward and off the SE coast Mon night. GFS keeps it
more suppressed to the south, while the EC develops a stronger
low and lifts it closer to the NC coast. Gradual temp warm up
late weekend into early next week with highs back into the 50s
to around 60 deg.

Tuesday and Wednesday...High pressure will build back over the
area and expect dry wx and seasonable temps.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Short Term /through Tonight/...
As of 1250 PM Wed...Surface low just northeast of Bald Head
Island will lift through the Inner Banks through the next couple
of hours. Predominant IFR expected for the coastal plain on the
west side of the low, while EWN could see brief fluctuations
between MVFR and IFR conditions before the low clears the area.
More widespread IFR expected overnight into the morning as a
sharp inversion traps a rich low-level moisture pool for all
terminals. May see some breaks in cigs after sunrise with
improved moisture and somewhat drier air working into the area.
Northerly winds of 5-10 kt quickly back to westerly behind the
low with gusts to 15-20 kt.

Long Term /Thursday through Sunday/...
As of 3 AM Wed...Sub-VFR ceilings could linger early Thu
morning, returning to VFR by late Thu morning and early
afternoon. VFR then expected through Sat. Sub-VFR conditions
possible Sat night and Sun with a weak cold front.

&&

.MARINE...
Short Term /through Tonight/...
As of 1030 AM Wednesday...The latest buoy obs are showing NE/E
15-25 knots with seas 6-7 ft across the coastal waters. The area
of low pressure is currently off the SC coast and lift north
across ENC this afternoon. Will see conditions deteriorate
through the morning with Gale Force conditions developing across
much of the waters late this morning and afternoon. The inland
rivers and the Albemarle, Croatan, and Roanoke Sounds and the
Alligator River expect to remain just below Gales but cannot
rule out an occasional gust to gale force in heavier showers and
storms. Have replace the Gale Watch for the northern sounds and
Alligator River with a SCA. Once the low lifts north of the
area and the cold front pushes through this evening, winds will
veer to westerly and remain strong through much of the
overnight. Seas will build through the day, peaking around 7-11
ft late this afternoon and evening, then will begin to subside
after midnight with winds veering to westerly.

Long Term /Thursday through Sunday/...
As of 3 AM Wed...High pressure will build back over the waters
Thu through Sat. SCA conditions likely Fri and Fri night. A
weak cold front will move through the waters Sun. N-NW winds
10-20 kt Thu increasing to 15-25 kt late Thu night and Fri. Seas
5-8 ft Thu morning expected to subside to 3-5 ft Thu evening,
then build back to 4-7 ft Fri with increasing NNW flow. Lighter
winds expected Sat, northerly 10-15 kt early becoming N-NW 5-10
kt by afternoon. Seas expected to gradually subside late Fri
night and Sat, and drop below 6 ft Sat morning. W-SW winds 5-10
kt Sat night becoming W-NW 5-15 kt Sun behind the boundary. Seas
generally 2-4 ft.

&&

.TIDES/COASTAL FLOODING...
As of 3 AM Wed...The combination of gusty winds and above
normal astronomical tides could result in minor inundation at
times of high tide through Thursday. The Coastal Flood Advisory
remains in effect for areas along the immediate coast, with
greatest threat during the morning high tides. Extended the CF
Advisory for the Outer Banks into Thu to account for potential
minor soundside inundation with strong SW winds this evening
then W winds tonight on the backside of the low...and Thu
morning high tide.

Minor water level rises will be possible for areas adjacent to
the Neuse, Pamlico and Pungo Rivers late this morning and
afternoon with strengthening easterly flow. But at this time
looks too marginal for an advisory.

Will issue High Surf Adv for beaches north of Cape Lookout for
rough surf and potential for minor beach erosion and ocean
overwash, especially in locations with weakened dune structure.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Coastal Flood Advisory until 4 PM EST this afternoon for
     NCZ195-196-199.
     High Surf Advisory until midnight EST tonight for NCZ196-
     203>205.
     Coastal Flood Advisory until noon EST Thursday for NCZ203>205.
MARINE...Small Craft Advisory until 6 AM EST Thursday for AMZ131-136-
     137-230-231.
     Gale Warning until 10 PM EST this evening for AMZ135-156-158.
     Gale Warning until 6 AM EST Thursday for AMZ152-154.
     Gale Warning until 1 AM EST Thursday for AMZ150.

&&

SYNOPSIS...MHX
NEAR TERM...SK/BM
SHORT TERM...SK
LONG TERM...CQD
AVIATION...CQD/MS
MARINE...CQD/SK/BM
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Dec 16, 5:39 AM EST, 8 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
539 AM EST Wed Dec 16 2020

NCZ029-044-079-090-091-171045-
Martin-Pitt-Greene-Duplin-Lenoir-
539 AM EST Wed Dec 16 2020

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

.TODAY...A slight chance of thunderstorms. Showers, breezy, warmer
with highs in the upper 60s. East winds 15 to 20 mph, becoming south
this afternoon. Chance of rain 90 percent.
.TONIGHT...Mostly cloudy. Showers likely, mainly in the evening.
Breezy and less humid with lows around 40. West winds 15 to 20 mph.
Chance of rain 60 percent.
.THURSDAY...Mostly sunny. Cooler with highs in the lower 50s.
Northwest winds 10 to 15 mph.
.THURSDAY NIGHT...Partly cloudy. Lows in the mid 30s. North winds
around 10 mph.
.FRIDAY...Mostly sunny. Highs in the upper 40s. North winds 10 to
15 mph.
No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203>205-171045-
Northern Outer Banks-Ocracoke Island-Hatteras Island-
539 AM EST Wed Dec 16 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EST THURSDAY...
...HIGH SURF ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   High Surf Advisory.

Isolated strong to severe thunderstorms with damaging wind gusts
and/or isolated tornadoes will be possible this afternoon.

Gusty winds are expected along the coast this afternoon through
tonight with gusts up to 35 to 45 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-171045-
East Carteret-
539 AM EST Wed Dec 16 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   High Surf Advisory.

Isolated strong to severe thunderstorms with damaging wind gusts
and/or isolated tornadoes will be possible this afternoon.

Gusty winds are expected along the coast this afternoon with gusts
up to 35 to 45 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-199-171045-
West Carteret-Coastal Onslow-
539 AM EST Wed Dec 16 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Isolated strong to severe thunderstorms with damaging wind gusts
and/or isolated tornadoes will be possible this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ045>047-080-081-092-094-193-194-198-171045-
Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Jones-
Pamlico-Northern Craven-Southern Craven-Inland Onslow-
539 AM EST Wed Dec 16 2020

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Isolated strong to severe thunderstorms with damaging wind gusts
and/or isolated tornadoes will be possible this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 16, 12:39 PM EST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1239 PM EST Wed Dec 16 2020

NCZ090-198-199-161815-
Coastal Onslow-Inland Onslow-Duplin-
1239 PM EST Wed Dec 16 2020

...A STRONG THUNDERSTORM WILL AFFECT ONSLOW AND SOUTHEASTERN DUPLIN
COUNTIES...

At 1238 PM EST, a strong thunderstorm was located near Maple Hill, or
13 miles northwest of Surf City, moving northeast at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Jacksonville, North Topsail Beach, New River Station, Pumpkin Center,
Piney Green, Half Moon and Camp Lejeune Center.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Newport.

LAT...LON 3446 7752 3448 7758 3472 7768 3473 7798
      3498 7757 3491 7737 3494 7733 3493 7727
      3475 7713 3468 7711 3466 7713 3467 7710
      3464 7712 3463 7718 3462 7718 3444 7752
TIME...MOT...LOC 1738Z 233DEG 35KT 3461 7767

CB
Special weather statement, Dec 16, 1:15 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
115 PM EST Wed Dec 16 2020

NCZ092-198-199-161845-
Coastal Onslow-Jones-Inland Onslow-
115 PM EST Wed Dec 16 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JONES AND ONSLOW
COUNTIES...

At 114 PM EST, a strong thunderstorm was located over Camp Lejeune
Center, moving northeast at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Jacksonville, North Topsail Beach, New River Station, Half Moon,
Pumpkin Center, Piney Green and Camp Lejeune Center.

LAT...LON 3487 7752 3504 7721 3481 7709 3479 7717
      3471 7711 3468 7712 3468 7714 3466 7713
      3467 7711 3467 7710 3466 7711 3465 7716
      3465 7711 3464 7712 3463 7718 3462 7718
      3444 7752
TIME...MOT...LOC 1814Z 236DEG 33KT 3470 7738

CB

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 2:54 AM ESTHigh Surf AdvisoryMHXCarteret, Dare, Hyde24 hr
Dec 16, 12:39 PM ESTSpecial Weather StatementMHXOnslow36 min
Dec 16, 1:15 PM ESTSpecial Weather StatementMHXOnslow30 min
Dec 16, 2:05 PM ESTSpecial Weather StatementMHXPamlico40 min
Dec 16, 2:24 PM ESTSpecial Marine WarningMHX66 min
Dec 16, 3:39 PM ESTSpecial Marine WarningMHX96 min
Dec 16, 4:05 PM ESTSpecial Weather StatementMHXDare10 min
Dec 16, 4:12 PM ESTCoastal Flood AdvisoryMHXCarteret21 hr
Dec 16, 4:42 PM ESTSpecial Marine WarningMHX63 min

Nearby

Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.